# SDR DL72S980053

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 930 FRAME AT STR 14  FRAME CRACK AND VERTICAL SKIN STRAP CRACK AT SAME LOCATION.  REMOVED FASTENERS AND CUT OUT REPAIR AREA PER SRM 53-10-4 PG 7.  ALSO, PERFORMED DYE PENETRANT CHECK PER PS 900-6-3 NR 1.  DYE CHECK OK.  BEGAN DRILLING REPAIR ANGLES, FINISHED FABRICATING REPAIR ANGLES PER SRM 53-10-4 FIG 25.  OK TO INSTALL.  INSTALLED REPAIR PER SRM 53-10-4.
